# SDR COMA9630137

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 6120 · Propeller Controlling System
- Part: Over Speed Gov
- Part number: 8210163C
- Condition: Malfunction
- Location: Rt Propeller
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

RT ENGINE PROPELLER OVER SPEED TEST FUNCTION IN INOP.  REPLACED THE PROPELLER OVER SPEED GOVERNOR.
